... and starting?
You might be taking too much. I started 1mg of estradiol for hot flashes, mood swings and migraines. (Chronic daily migraines, not the classic lightening-bolt, 2-day, aura + nausea migraines). I got moody and started breaking out (aaaaah! Zits at 47!!! ) So I'm breaking the tablets in half and then scratching off a little more. I'm probably actually getting 0.4 or 0.35mg a day.
Try DIY reducing the dose for a week. If that doesn't work, try INCREASING.
Maybe going on a hormone replacement with both estrogen AND progesterone might help, too.
Keep nagging your doc. S/he has a responsibility to make you BETTER.
- Estradiol Information for Consumers
- Estradiol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estradiol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 3 answers
Posted 29 Jul 2012 • 3 answers
Posted 2 Jul 2014 • 1 answer
Posted 7 Aug 2014 • 4 answers
Posted 18 Mar 2018 • 2 answers